Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Epimorphism sequences between hyperbolic 3-manifold groups


Author: Teruhiko Soma
Journal: Proc. Amer. Math. Soc. 130 (2002), 1221-1223
MSC (1991): Primary 57M50, 57M05
Published electronically: August 29, 2001
MathSciNet review: 1873800
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We will show that any infinite sequence of epimorphisms between finitely generated hyperbolic 3-manifold groups eventually consists of isomorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M50, 57M05

Retrieve articles in all journals with MSC (1991): 57M50, 57M05


Additional Information

Teruhiko Soma
Affiliation: Department of Mathematical Sciences, School of Science and Engineering, Tokyo Denki University, Hatoyama-machi, Saitama-ken 350-0394, Japan
Email: soma@r.dendai.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06126-3
Keywords: Hyperbolic $3$-manifolds, character varieties
Received by editor(s): July 11, 2000
Received by editor(s) in revised form: September 27, 2000
Published electronically: August 29, 2001
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2001 American Mathematical Society